Aa
A
A
Close
Avatar_universal
lack of energy and weight gain
can i take diet/energy pills while on hormone patches
Cancel
1 Answers
Page 1 of 1
Avatar_universal
I would'nt recommend taking anything your Dr has not prescribed for you.
You may need to have your hormones adjusted. I would also ask to your Dr about checking your thyroid if you're feeling tired and have no energy.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
lack of energy and weight gain
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hysterectomy Community Resources
Top Women's Health Answerers
Avatar_f_tn
Blank
old_before_my_time
Avatar_f_tn
Blank
ipurr2
Tucson, AZ
134578_tn?1446090952
Blank
AnnieBrooke
OR
4851940_tn?1385441629
Blank
jemma116
United Kingdom
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC